# SDR CALA2019092301611

- Difficulty date: September 18, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 58,220 hours, 17,773 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N85204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-06-3-0221 AFT CARGO STUB FRAME AT STA 1450, AT RT LWR SILL HAS CORROSION AT BOTTOM ON BOTH SIDES OF FRAME. (96-03) REF N/R 0071595 BLENDED AND CHECKED LIMITS ON STUB FRAME WEB AT STA 1450 RT LWR SILL BOTTOM ON BOTH SIDES; L=1.5" W=1.0" D=.010". OUT OF LIMITS IAW SRM 53-00-07 AD1, FIG 101, DETAIL II. REMOVED AND R EPLACED STRG FRAME WEB P/N: 19-5310-3-0172, BATCH 0003542143, PO TUA0000267 IAW DRAWING 146N8520 AND SRM 51-40 -02. NO FURTHER ACTION REQUIRED, OK TO CLOSE LOGPAGE.
